| Model Number |
CF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no other reportable malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign objects in the air/water tube and cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 14 years since the subject device was manufactured.Based on the results of the investigation, there is adherence/clogging of the foreign material in air water cylinder and air water channel.The material remained in the device was due to improper reprocessing, likely caused by leakage from the bending section cover.However, a definitive root cause could not be specified.The event can be detected/prevented by following the instructions for use which state: detection methods are written in ifu: evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Prevention measures are written in ifu: evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.